# SDR SWIA2025022101

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 48,169 hours, 32,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D: PACK 2 INOP, CAUSING SMOKE IN CABIN.C: MEL 21-51-1ACAT "C" DUE 3/2/2025**DO NOT RTS WITHOUT SMOD APPROVAL**SMOKE IN THE CABIN    (FLIGHT 4921 - FILED CLOSED)    FEB 20, 2025  STATION: PHX--UPON ARRIVAL TO AIRCRAFT PERFORMED TROUBLESHOOTING OF SMOKE AND ABNORMAL SMELL IN CABIN PER CRJ 700 FIM 21-22-00-810-806, WHILE PERFORMING TROUBLESHOOTING VERIFIED NO DEFECTS NOTED IN CABIN AND ALL LIGHTING SYSTEMS OPERATING NORMALLY ALONG WITH NO DEFECTS NOTED INSIDE LAVATORY AND VERIFIED WITH CREW THAT BOTH ENGINES WERE NOT OPERATING AND THE AIRCRAFT WAS ON APU POWER THE ENTIRE TIME AS WELL AS WHILE TROUBLESHOOTING WAS PERFORMED. AFTER AIRING OUT ENTIRE CABIN AND UPON ENTERING COCKPIT AND TURNING TO ECS PAGE, FOUND PACK 2 TO BE READING 99 DEG C, PERFORMED OPERATIONAL TEST OF PACK 2 IN REFERENCE WITH CRJ 700 AMM 21-51-08, DURING OPERATIONAL TEST PACK 2 WOULD NOT OPERATE AND WITHIN SECONDS GAVE AN AUTOFAIL MESSAGE AND REMAINED AT 99 DEG C, ALSO PERFORMED OPERATIONAL TEST OF PACK 1 WITH NO SMOKE IN CABIN OR OTHER FAULTS FOUND, DEFERRED PACK 2 PER MEL 21-51-1A, RAM AIR SOV VERIFIED OPERATIVE, PLACARD PLACED, APPROVED BY MC.
